MAUDE Adverse Event Report: ABBOTT MEDICAL SUPREME¿ ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, JSN¿ CURVE, ELE; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ABBOTT MEDICAL SUPREME¿ ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, JSN¿ CURVE, ELE; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 401451
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial fibrillation procedure, when advancing the catheter, it was noted to be difficult to maneuver.The catheter was removed from the patient, and a fracture was found on part of the catheter.The catheter was replaced, and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One 6f, quadripolar, jsn, supreme ep catheter was received for evaluation.The shaft of the catheter shaft was noted to be fracture at the gray/black shaft bond joint.

Brand Name
SUPREME¿ ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, JSN¿ CURVE, ELE
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22645102
Report Number3008452825-2025-00373
Device Sequence Number8823243
Product Code DRF
UDI-Device Identifier05414734201438
UDI-Public(01)05414734201438(10)10786617(17)280229
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K151622
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401451
Device Catalogue Number401451
Device Lot Number10786617
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown